Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 144, NWS Hastings, NE

June 3, 2011Greeley County, Valley County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 3, 2011, 11:33 PM CDT for Greeley County, Valley County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 3, 2011, 11:33 PM CDT (04:33 UTC)
Expired
Jun 4, 2011, 12:15 AM CDT
In force
42 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greeley County, NE, Valley County, NE

The radar

The Grand Island radar (KUEX), 141 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2591 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:05 PM CDT, 4 hours 28 minutes earlier.

Area forecast discussion, Jun 3, 7:05 PM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
705 PM CDT FRI JUN 3 2011

.AVIATION...00Z KGRI TAF. VFR CEILING AND VISIBILITY ARE EXPECTED
TO PREVAIL DURING THE PERIOD. HOWEVER...ISOLATED THUNDERSTORMS ARE
EXPECTED TO RIDE A COLD FRONT SITUATED SOUTHEAST TO NORTHEAST JUST
SOUTH OF THE TERMINAL THROUGH THE EVENING HOURS. CONFIDENCE IS LOW
THAT THUNDERSTORMS WILL AFFECT THE TAF SITE. HOWEVER...IF A
THUNDERSTORM WOULD GO OVER THE GRI TERMINAL...THERE IS A
POSSIBILITY THAT IT COULD BE SEVERE WITH GUSTS UP TO 50KT AND HAIL
UP TO THE SIZE OF QUARTERS. THUNDERSTORM CHANCES DECREASE AFTER
MIDNIGHT WITH DRY CONDITIONS PREVAILING THROUGH THE REST OF THE
PERIOD. WINDS WILL REMAIN FROM A NORTHEAST DIRECTION INCREASING
SLIGHTLY OVERNIGHT AND PICKING UP TOWARDS MORNING WITH HEATING AND
THE MIXING OF THE BOUNDARY LAYER.

&&

.PREV DISCUSSION... /ISSUED 420 PM CDT FRI JUN 3 2011/

SHORT TERM...TONIGHT THROUGH 12Z SUNDAY. PRIMARY FORECAST CONCERN
LIES WITH THUNDERSTORM CHANCES.

BEEN A QUIET DAY ACROSS THE CWA...PROFILER DATA AND SATELLITE DATA
SHOWING CONTINUED SOUTHWESTERLY FLOW ACROSS THE REGION AS
RIDGING EXTENDS FROM THE GULF COAST REGION NORTH ALONG THE MO/MS
RIVER AREAS INTO THE GREAT LAKES...WITH ONE LOW PRESSURE SYSTEM
CONTINUING TO DIG SOUTH ALONG THE WEST COAST WHILE ANOTHER SHIFTS
EAST THROUGH CENTRAL CANADA. AS EXPECTED...A SURFACE COLD FRONT
HAS BEEN GRADUALLY MAKING ITS WAY THROUGH THE CWA...BUT ITS
FORWARD PROGRESS HAS SLOWED AS IT LOSES ITS MAIN PUSH /TROUGH AXIS
ASSOCIATED WITH THAT CANADIAN LOW/. THE FRONT IS CURRENT DRAPED
FROM A ROUGHLY JYR TO HLC LINE...AND WHILE IT SHOULD PUSH A TOUCH
FURTHER SOUTH...ITS NOT EXPECTED TO CLEAR THE CWA. EVEN WITH THE
FRONT IN THE AREA AND AN UPPER LEVEL TROUGH SWINGING THROUGH
PORTIONS OF THE PLAINS...HASNT BEEN MUCH PRECIPITATION
ACTIVITY...THANKS TO WARMER MID LEVEL TEMPERATURES KEEPING THINGS
CAPPED OFF. EXPECT THAT TO REMAIN THE CASE FOR AT LEAST A FEW MORE
HOURS...BUT AS THE CAP WEAKENS AM EXPECTING MORE
SHOWER/THUNDERSTORM ACTIVITY TO DEVELOP...MAINLY OFF TO THE
SOUTHWEST OF THE CWA. THIS ACTIVITY WILL THEN SHIFT OFF TO
NORTHEAST INTO AT LEAST PORTIONS OF THE CWA...AND IS EXPECTED TO
EXPAND IN COVERAGE AS WAA/MOISTURE ADVECTION ASSOCIATED WITH AN
INCREASING LLJ RAMPS UP. THE INSTABILITY/SHEAR AVAILABLE WOULD BE
ENOUGH FOR SOME OF THUNDERSTORMS TO BE ON THE STRONG TO SEVERE
SIDE...BUT MODELS ALSO SHOW THOSE MID LEVEL TEMPERATURES REMAINING
ON THE WARM SIDE OVERNIGHT...SO THERE IS SOME UNCERTAINTY WITH
JUST HOW WIDESPREAD ANY ACTIVITY WOULD BE. ANY THUNDERSTORMS ARE
EXPECTED TO BE ELEVATED IN NATURE...LEAVING HAIL AND WINDS AS THE
PRIMARY THREAT SHOULD ANY BECOME SEVERE.

AS WE GET INTO TOMORROW/TOMORROW NIGHT...MODELS ARE IN GOOD
AGREEMENT SHOWING A GRADUAL CHANGE IN THE UPPER LEVEL
PATTERN...WITH THAT CANADIAN LOW/TROUGH CONTINUING TO SHIFT
EAST...PUSHING THE TROUGH INTO THE EASTERN CONUS AND BRINGING THAT
RIDGE AXIS BACK WEST ONTO THE PLAINS. SURFACE LOW PRESSURE REMAINS
OFF TO THE SOUTHWEST OF THE CWA THROUGH THE REST OF THE SHORT TERM
PERIOD...AND MODELS ARE IN GOOD AGREEMENT WITH THE FRONTAL
BOUNDARY REMAINING STALLED OUT ACROSS THE SOUTHERN PORTION OF THE
CWA...BUT THERE ARE SUBTLE VARIANCES WITH ITS EXACT LOCATION. KEPT
LOW POPS GOING THROUGH THE DAYTIME HOURS...MAINLY FOR ANY
LINGERING PRECIPITATION FROM TONIGHT AND THE POTENTIAL FOR NEW
DEVELOPMENT LATER IN THE AFTERNOON. ALSO KEPT POPS GOING INTO THE
EVENING HOURS...BUT DIDNT MAKE MUCH OF A CHANGE...EXPECT ANY
ACTIVITY WOULD BE ISOLATED AS AGAIN THE MID LEVELS ARE ON THE WARM
SIDE...AND WITH THE RIDGE BUILDING IN THERE ISNT MUCH IN THE WAY
OF A FORCING MECHANISM...AND EVEN THE LLJ DURING THE
EVENING/OVERNIGHT IS A BIT WEAKER.

AS FAR AS TEMPERATURES GO...WITH THE FRONTAL BOUNDARY LOOKING TO
BE DRAPED OVER AT LEAST A PORTION OF THE CWA...EXPECTING
EASTERLY WINDS FOR A GOOD CHUNK OF THE NORTHERN/CENTRAL
AREAS...WITH MORE VARIABLE/POSSIBLY SOUTHERLY WINDS ACROSS THE
SOUTH. FORECAST HIGHS ARE CALLING FOR LOWER/MID 80S IN THE
NORTH/CENTRAL WITH MID/UPPER 80S IN THE SOUTH.

LONG TERM...THE LATEST COMPUTER MODELS ARE IN FAIRLY GOOD
AGREEMENT BUILDING A STRONG RIDGE OF HIGH PRESSURE INTO THE
CENTRAL AND NORTHERN PLAINS LATE IN THE UPCOMING WEEKEND...WHICH
WILL LIKELY REMAIN IN PLACE THROUGH AT LEAST THE FIRST HALF OF
NEXT WEEK. AS A RESULT...KEPT FORECAST DRY FOR THE FIRST FEW DAYS
OF THE EXTENDED PERIOD...WITH AMPLE SUNSHINE AND UNSEASONABLY WARM
TEMPERATURES EXPECTED. AT THIS TIME...MONDAY APPEARS TO BE THE
WARMEST DAY...WITH MID 90S EXPECTED ACROSS THE TRI CITIES AREA AND
POSSIBLY A FEW HUNDREDS EXPECTED FURTHER SOUTH. CORRESPONDINGLY
RAISED TEMPERATURES A COUPLE OF DEGREES ABOVE GUIDANCE IN THIS
WARM AND DRY WEATHER PATTERN...BUT KEPT BELOW THE 100 DEGREE MARK
AT THIS MOMENT.

EXPECT THE AFOREMENTIONED STRONG RIDGE OF HIGH PRESSURE TO BEGIN
TO SHOW SIGNS OF WEAKNESS TOWARDS THE MIDDLE OF NEXT WEEK...AS THE
LONG WAVE TROUGH ACROSS THE WESTERN STATES EJECTS AN AREA OF LOW
PRESSURE INTO THE NORTHERN PLAINS. BOTH EC AND GFS TAKE THIS UPPER
LEVEL LOW FAIRLY FAR NORTH OF THE FORECAST AREA ON WEDNESDAY...BUT
COULD SEE AN ASSOCIATED COLD FRONT TRY TO PUSH IN FROM THE
NORTHWEST LATE WEDNESDAY OR THURSDAY. AT THE SAME TIME...SEVERAL
WEAK UPPER LEVEL SHORTWAVES EJECTING OUT OF LONG WAVE TROUGH ARE
EXPECTED TO PUSH ACROSS THE AREA LATE IN THE WEEK...SO INTRODUCED
PERIODIC SMALL CHANCES OF THUNDERSTORMS IN THE FORECAST LATE
WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...ALBEIT REALISTICALLY WE WILL
LIKELY SEE SMALL CHANCES CONTINUE BEYOND THESE PERIODS INTO THE
FOLLOWING WEEKEND AS ADDITIONAL UPPER LEVEL LOWS CONTINUE TO MOVE
INTO THE PACIFIC NORTHWEST AND WORK THEIR WAY ACROSS THE ROCKIES
INTO THE PLAINS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AVIATION...BDC
SHORT TERM...ADO
LONG TERM...ROSSI
Hazardous weather outlook, Jun 3, 10:43 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1043 PM CDT FRI JUN 3 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
041200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1043 PM CDT FRI JUN 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...OVERNIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT ACROSS
THE OUTLOOK AREA...WITH THE BEST CHANCES FOCUSING GENERALLY NORTH
OF INTERSTATE 80...AND ALSO WEST OF HIGHWAY 281. THE PRIMARY
HAZARDS FROM ANY SEVERE STORMS WILL BE HAIL TO AROUND THE SIZE OF
QUARTERS AND WIND GUSTS TO AROUND 60 MPH.

IN ADDITION...HEAVY RAINFALL FROM WEDNESDAY NIGHT CONTINUES TO
RESULT IN AREAS OF RIVER AND LOWLAND FLOODING ACROSS PORTIONS OF
NORTH CENTRAL KANSAS. THE PLATTE RIVER IN SOUTH CENTRAL NEBRASKA
WILL ALSO CONTINUE TO SEE RISES DURING THE NEXT SEVERAL DAYS DUE
TO RELEASES FROM KINGSLEY DAM IN WESTERN NEBRASKA. PLEASE MONITOR
LOCAL AREA FLOOD STATEMENTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO SATURDAY. THE
STRONGEST STORMS ON SATURDAY COULD AGAIN BECOME
SEVERE...ESPECIALLY SOUTHEAST OF A LINE FROM GENEVA NEBRASKA TO
PHILLIPSBURG KANSAS. THE MAIN HAZARDS WOULD BE QUARTER SIZE HAIL
AND WIND GUSTS TO 60 MPH.

PERIODIC CHANCES FOR THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA
WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. DUE TO COMPUTER MODEL
UNCERTAINTIES...IT IS TOO EARLY TO DETERMINE THE OVERALL THREAT
FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS POSSIBLE TONIGHT ON AN ISOLATED
BASIS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

PFANNKUCH

In the hours before

Special weather statement, Jun 3, 10:05 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1005 PM CDT FRI JUN 3 2011

NEZ060-040345-
DAWSON NE-
1005 PM CDT FRI JUN 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWSON COUNTY UNTIL 1045
PM CDT...

AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES NORTHWEST
OF GOTHENBURG TO 15 MILES WEST OF GOTHENBURG TO 13 MILES SOUTHWEST OF
GOTHENBURG...AND MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GOTHENBURG...
  WILLOW ISLAND...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 219.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4104 10023 4105 10022 4105 9988 4069 10021
      4070 10022 4070 10023
TIME...MOT...LOC 0305Z 218DEG 44KT 4116 10057 4098 10039
          4084 10028

PFANNKUCH
Special weather statement, Jun 3, 10:19 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1019 PM CDT FRI JUN 3 2011

KSZ005-NEZ082-083-040400-
FURNAS NE-HARLAN NE-PHILLIPS KS-
1019 PM CDT FRI JUN 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARLAN...
SOUTHEASTERN FURNAS AND NORTHERN PHILLIPS COUNTIES UNTIL 1100 PM
CDT...

AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ALMENA...OR 10 MILES NORTHEAST OF
NORTON...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LONG ISLAND...
  STAMFORD...
  WOODRUFF...
  OXFORD...
  ORLEANS...
  ALMA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4034 9959 4002 9918 4000 9918 4000 9914
      3996 9910 3978 9963 4000 9963 4000 9986
      4001 9986
TIME...MOT...LOC 0320Z 237DEG 39KT 3993 9965

PFANNKUCH
Special weather statement, Jun 3, 10:56 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1056 PM CDT FRI JUN 3 2011

KSZ005-NEZ073-083-084-040445-
FRANKLIN NE-HARLAN NE-PHELPS NE-PHILLIPS KS-
1056 PM CDT FRI JUN 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PHELPS...HARLAN...
SOUTHWESTERN FRANKLIN AND NORTHWESTERN PHILLIPS COUNTIES UNTIL 1145
PM CDT...

AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WOODRUFF...OR 19 MILES NORTHWEST OF
PHILLIPSBURG...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ORLEANS...
  ALMA...
  HARLAN COUNTY DAM...
  REPUBLICAN CITY...
  HUNTLEY...
  NAPONEE...
  RAGAN...
  BLOOMINGTON...
  FRANKLIN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4043 9933 4010 9886 3986 9950 4000 9963
      4010 9963
TIME...MOT...LOC 0356Z 239DEG 32KT 4002 9941

PFANNKUCH
Special weather statement, Jun 3, 11:10 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1110 PM CDT FRI JUN 3 2011

NEZ039-040-046-040500-
GREELEY NE-SHERMAN NE-VALLEY NE-
1110 PM CDT FRI JUN 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VALLEY...
NORTHWESTERN SHERMAN AND GREELEY COUNTIES UNTIL MIDNIGHT CDT...

AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ARCADIA...OR 14 MILES SOUTHWEST OF ORD...
MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ORD...
  NORTH LOUP...
  SCOTIA...
  GREELEY...
  SPALDING...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4174 9829 4158 9828 4128 9904 4144 9922
      4175 9879
TIME...MOT...LOC 0410Z 229DEG 41KT 4146 9899

CHESTER
Special weather statement, Jun 3, 11:19 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1119 PM CDT FRI JUN 3 2011

NEZ039-040500-
VALLEY NE-
1119 PM CDT FRI JUN 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VALLEY COUNTY UNTIL
MIDNIGHT CDT...

AT 1114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTHEAST OF COMSTOCK...OR 13 MILES
WEST OF ORD...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ELYRIA...
  FORT HARTSUFF STATE PARK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4143 9921 4166 9922 4174 9922 4174 9921
      4174 9878
TIME...MOT...LOC 0419Z 228DEG 41KT 4168 9911

CHESTER

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:05 PM CDTSpecial Weather StatementGIDDawson40 min
Jun 3, 10:19 PM CDTSpecial Weather StatementGIDHarlan41 min
Jun 3, 10:56 PM CDTSpecial Weather StatementGIDHarlan49 min
Jun 3, 11:10 PM CDTSpecial Weather StatementGIDGreeley, Valley50 min
Jun 3, 11:19 PM CDTSpecial Weather StatementGIDValley41 min
Jun 3, 11:48 PM CDTSpecial Weather StatementGIDHall, Hamilton, Howard, Merrick, Nance42 min
Jun 4, 12:09 AM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Merrick, Nance, Polk51 min
Jun 4, 12:18 AM CDTSpecial Weather StatementGIDHall27 min
Jun 4, 3:26 PM CDTAreal Flood WarningGIDMitchell23 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.